Skip to Content

I was previously taking cymbalta 60, and I would sweat like a pig! Will that happen with symbyax?

Question is Closed
Report Favorite

Answers (1)

5 Jun 2010

Unfortunately both meds cause sweating, they are the side effects of either taking Cymbalta or Symbyax, perhaps Symbyax may make you sweat less but it is very highly recommended before you change your meds must seek medical advice, hope this helps? Luck be with you.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone taken Symbyax and had panic attacks or uneasy feelings?

Some of these types of medicine have made me feel like that before and I'm scared to take it. I read that it is an antiphyscotic and I know that ...

1 answer 23 Aug 2010

How does Symbyax affect menopause? Will I sweat more?

I just want toknow about the night sweats, I dont need more of them! Less would be GREAT!!!

1 answer 11 Oct 2010

Symbyax - Anger Management?

I took Zoloft for years and it helped keep my anger in check and redoced my OCD to a manageable level. Will symbyax do the same for me? I went thru ...

1 answer 19 Jan 2012

Cymbalta - does this make you sweat at night?

I'm taking cymbalta for pain and depression. I was reading someone else's post and they said that Cymbalta makes them sweat at night. I did ...

9 answers 2 Aug 2012

Has anyone found something to reduce the Cymbalta side effect of excessive sweating?

I have been taking 90mg daily and break out in a sweat numerous times during the day and night. When I do any physical work, I sweat twice as much. ...

2 answers 13 Mar 2014